Advertisement

manuscripta mathematica

, Volume 8, Issue 1, pp 93–109 | Cite as

Automorphiesummanden und Cousin-I-Probleme auf Faserräumen

  • Konrad Königsberger
Article
  • 17 Downloads

Abstract

This article deals with the classification of summands of automorphy on locally trivial fibre spaces E(X, Y), the base space X having the property H1 (X,O)=0 and the fibre Y being a compact Kähler manifold. Further we assume that the structure group is connected and that the transgression H1(Y)→H2(X) vanishes. Then every summand of automorphy on E is equivalent to a homomorphism on B1(E) with values in the ring of holomorphic functions on X (theorem I). As a corollary we prove a theorem on the solvability of Cousin-I-Problems on E by additive functions (theorem II).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    BLANCHARD, A.: Sur les variétés analytiques complexes. Ann. Sci. Ecole Norm. Super. 73, 157–202 (1956)Google Scholar
  2. [2]
    CARTAN, H.: Seminaire 1951/52Google Scholar
  3. [3]
    GUNNING, R.C.: The structure of factors of automorphy. Amer. J. Math. 78, 357–381 (1956)Google Scholar
  4. [4]
    KODAIRA, K., and SPENCER, D.C.: On deformations of complex structures I. Ann. Math. 67, 328–401 (1958)Google Scholar
  5. [5]
    KÖNIGSBERGER, K.: Thetafunktion und multiplikative automorphe Funktionen zu vorgegebenen Divisoren in komplexen Räumen. Math. Ann. 148, 147–172 (1962)Google Scholar
  6. [6]
    KÖNIGSBERGER, K.: Mehrdeutige Funktionen zu gegebenen Divisoren auf einem Produktraum. Math. Ann. 155, 35–52 (1964)Google Scholar
  7. [7]
    STEIN, K.: Topologische Bedingungen für die Existenz analytischer Funktionen komplexer Veränderlichen zu vorgegebenen Nullstellen. Math. Ann. 117, 727–757 (1941)Google Scholar
  8. [8]
    STEIN, K.: Primfunktionen und multiplikative automorphe Funktionen auf nicht geschlossenen Riemannschen Flächen und Zylindergebieten. Acta Math. 83, 165–196 (1950)Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Konrad Königsberger
    • 1
  1. 1.Mathematisches Institut der Universität München8-München 2

Personalised recommendations